Shirani, D., Tavassoli ‎Kajani‎, M., Salahshour, S.. (1400). Numerical ‎S‎olution of a SIR Fractional Model of the Distribution of Computer Viruses Using Dickson Polynomials. , 13(3), 323-331.
D. Shirani; M. Tavassoli ‎Kajani‎; S. Salahshour. "Numerical ‎S‎olution of a SIR Fractional Model of the Distribution of Computer Viruses Using Dickson Polynomials". , 13, 3, 1400, 323-331.
Shirani, D., Tavassoli ‎Kajani‎, M., Salahshour, S.. (1400). 'Numerical ‎S‎olution of a SIR Fractional Model of the Distribution of Computer Viruses Using Dickson Polynomials', , 13(3), pp. 323-331.
Shirani, D., Tavassoli ‎Kajani‎, M., Salahshour, S.. Numerical ‎S‎olution of a SIR Fractional Model of the Distribution of Computer Viruses Using Dickson Polynomials. , 1400; 13(3): 323-331.


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب